Géométrie
Sur une classe de variétés complexes dégénérées
[On a class of degenerate complex manifolds]
Comptes Rendus. Mathématique, Volume 344 (2007) no. 6, pp. 373-376.

We study a class of compactifications of open complex analytic surfaces which appear naturally in the study of the singularities of Calabi–Yau metrics. We obtain a new degenerate Hodge theory as well as a degenerate Dolbeault lemma for these surfaces.

On étudie une classe de compactifications de surfaces analytiques complexes ouvertes qui se présente naturellement dans l'étude des singularités des métriques de Calabi–Yau. On obtient pour ces surfaces une nouvelle théorie de Hodge de même qu'un lemme de Dolbeault dégénéré.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2007.01.009
Bahraini, Alireza 1

1 Department of Mathematical Sciences, Sharif University of Technology, P.O. Box 11365-9415, Tehran, Iran
@article{CRMATH_2007__344_6_373_0,
     author = {Bahraini, Alireza},
     title = {Sur une classe de vari\'et\'es complexes d\'eg\'en\'er\'ees},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {373--376},
     publisher = {Elsevier},
     volume = {344},
     number = {6},
     year = {2007},
     doi = {10.1016/j.crma.2007.01.009},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2007.01.009/}
}
TY  - JOUR
AU  - Bahraini, Alireza
TI  - Sur une classe de variétés complexes dégénérées
JO  - Comptes Rendus. Mathématique
PY  - 2007
SP  - 373
EP  - 376
VL  - 344
IS  - 6
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2007.01.009/
DO  - 10.1016/j.crma.2007.01.009
LA  - fr
ID  - CRMATH_2007__344_6_373_0
ER  - 
%0 Journal Article
%A Bahraini, Alireza
%T Sur une classe de variétés complexes dégénérées
%J Comptes Rendus. Mathématique
%D 2007
%P 373-376
%V 344
%N 6
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2007.01.009/
%R 10.1016/j.crma.2007.01.009
%G fr
%F CRMATH_2007__344_6_373_0
Bahraini, Alireza. Sur une classe de variétés complexes dégénérées. Comptes Rendus. Mathématique, Volume 344 (2007) no. 6, pp. 373-376. doi : 10.1016/j.crma.2007.01.009. http://www.numdam.org/articles/10.1016/j.crma.2007.01.009/

[1] A. Bahraini, Super-symétrie et géométrie complexe, Thèse de Doctorat à l'Université Paris 7, 2004

[2] Barth, W.; Peters, C.; van de Ven, A. Compact Complex Surfaces, Ergebnisse der Mathematik, Springer-Verlag, Berlin, 1984

[3] Grusin, V.V. A certain class of elliptic pseudodifferential operators degenerate on a submanifold, Mat. Sb. (N.S.), Volume 84 (1971) no. 126, pp. 163-195

[4] Grusin, V.V. A certain class of hypoelliptic operators, Mat. Sb. (N.S.), Volume 83 (1970) no. 125, pp. 456-473

Cited by Sources: